Yıl 2015, Cilt 17, Sayı 17, Sayfalar 105 - 138 2015-06-01

DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE

C. Bowman [1] , S. R. Doty [2] , S. Martin [3]

193 168

We study the structure of the indecomposable direct summands of tensor products of two restricted rational simple modules for the algebraic group SL3(K), where K is an algebraically closed field of characteristic p ≥ 5. We also give a characteristic-free algorithm for the decomposition of such a tensor product into indecomposable direct summands. The p < 5 case was studied in the authors’ earlier paper [4]. We find that for characteristics p ≥ 5 all the indecomposable summands are rigid, in contrast to the characteristic 3 case.
Algebraic groups, tilting modules, Weyl modules, quivers
Konular
Diğer ID JA83CK95UH
Dergi Bölümü Makaleler
Yazarlar

Yazar: C. Bowman

Yazar: S. R. Doty

Yazar: S. Martin

Bibtex @ { ieja266215, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2015}, volume = {17}, pages = {105 - 138}, doi = {10.24330/ieja.266215}, title = {DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE}, key = {cite}, author = {Doty, S. R. and Martin, S. and Bowman, C.} }
APA Bowman, C , Doty, S , Martin, S . (2015). DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE. International Electronic Journal of Algebra, 17 (17), 105-138. DOI: 10.24330/ieja.266215
MLA Bowman, C , Doty, S , Martin, S . "DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE". International Electronic Journal of Algebra 17 (2015): 105-138 <http://dergipark.gov.tr/ieja/issue/25194/266215>
Chicago Bowman, C , Doty, S , Martin, S . "DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE". International Electronic Journal of Algebra 17 (2015): 105-138
RIS TY - JOUR T1 - DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE AU - C. Bowman , S. R. Doty , S. Martin Y1 - 2015 PY - 2015 N1 - doi: 10.24330/ieja.266215 DO - 10.24330/ieja.266215 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 105 EP - 138 VL - 17 IS - 17 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266215 UR - http://dx.doi.org/10.24330/ieja.266215 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE %A C. Bowman , S. R. Doty , S. Martin %T DECOMPOSITION OF TENSOR PRODUCTS OF MODULAR IRREDUCIBLE REPRESENTATIONS FOR SL3: THE p ≥ 5 CASE %D 2015 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 17 %N 17 %R doi: 10.24330/ieja.266215 %U 10.24330/ieja.266215